# SDR SPAA900004

- Difficulty date: June 25, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 65,908 hours, 34,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADMISC062
- Part serial: 15778
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT ABOBE L1 DOOR FAILED TO ILLUMINATE.  REMOVED AND REPLACED BATTERIES IAW BMM 33-51-101.  LIGHT ASSY FUNCTIONALLY CHECKS GOOD.
